# SDR SWAA2023051125569

- Difficulty date: April 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 52,003 hours, 31,287 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 321A RIB 8 AT VERTICAL STABILIZER 2023-247433<[01] REPLACED RIB 8 LOC ON ACCESS PANEL 321A AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 AND DWG 174A1008 SHEET 3 REV - AND DWG 174A0103 SHEET 7 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
